# SDR CALA9802129

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3913249502
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN AFT CARGO DOOR NR 1 HORIZONTAL BEAM FORWARD END FITTING.  A NEW FITTING WAS INSTALLED IAW SRM 51-30-5.
